SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Back injections now in worse pain?

Started by Crissylynn87 on 02/21/2019 4:39am

I had Lumbar transforaminal epidural steroid injection today, he did two injections in the right side of my spine, the sciatic pain and back pain is so much worse. I can only lay on my left side due to pain but now even that hurts, like a pressure pain.

My back history includes injury when I was 17, confirmed to have hydrated disc and disc degeneration at 20. Did all the pain treatment options except surgery nothing worked. Just dealt with it until i was 32. I had a laminectomy in L4 in August. Then a revision surgery in October due to a csf leak and pseudomonigcile (sorry probably not the right spelling). This actually disrupted my back muscle as well and he used muscle to repair the tear. I have mo csf leak symptoms anymore but extreme pain in my lower back and right sciatic pain, as well as if I stand for long periods of time my right foot hurts and swells and my sciatic pain increases, my doctor said the foot swelling is not related to my back but did not happen until after the last surgery.

They will not do an updated imaging until April because both surgeon and pain management agree I need to heal a little more for an accurate scan.

Do you find this discussion helpful?
1

1 Response

Like/Dislike
0

Yes, your foot will swell as pain increases. Mine does and many others. That LIE!

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete